Axial load capacity of cold-formed steel wall stud with sheathing

Tian, Y. S., Wang, J and Lu, T. J. (2007) Axial load capacity of cold-formed steel wall stud with sheathing. Thin-Walled Structure, 45(5), pp. 537-551. ISSN (print) 0263-8231

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 15 Jul 2011 08:24
Last Modified: 15 Jul 2011 08:24
URI: http://eprints.kingston.ac.uk/id/eprint/18537

Actions (Repository Editors)

Item Control Page Item Control Page